Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4, Issue 1, Pages 51-65
http://dx.doi.org/10.1080/10273660290015206

Modelling Tumor Progression, Heterogeneity, and Immune Competition

Department of Mathematics, Corso Duca degli Abruzzi 24, Politecnico 10129, Torino, Italy

Received 8 August 2000; Accepted 23 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Ambrosi, N. Bellomo, and L. Preziosi, “Modelling Tumor Progression, Heterogeneity, and Immune Competition,” Journal of Theoretical Medicine, vol. 4, no. 1, pp. 51-65, 2002. https://doi.org/10.1080/10273660290015206.